# SDR REXA201100303

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 24,414 hours, 21,855 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Rt Wing
- Part time: 24,414 hours, 21,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OUTBOARD WING TO FUSELAGE FITTING IS CHAFED AT FWD CORNER .565" L X 0.170" W X 0.11D.  REPAIRED IAW BOMBARDIER REO 601R-57-21-1433.
